Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 22, Issue 2, Pages 417-421

A new proof of monotonicity for extended mean values

1Department of Mathematics, Jiaozuo Institute of Technology, Henan, Jiaozuo 454000, China
2Department of Mathematics, University of Science and Technology of China, Anhui, Hefei 230026, China
3Department of Mathematics, University of Central Florida, Orlando, FL 32816, USA

Received 17 April 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this article, a new proof of monotonicity for extended mean values is given.